About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jun 10, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi. I’m new here and happy to have found the group. I have anxiety and depression. Over the years I have taken various medications and have switched because they aren’t effective, stop working for me, or the side effects are awful. I have been on 150 mg of Effexor XR for years now. I ran out this week so haven’t been taking it for several days. I feel awful! Brain zaps, lightheaded, nauseous, diarrhea, sleeping a lot, cold/hot, vivid dreams…. I finally got my refill and resumed the medication this morning.

The brain zaps people mentioned coming off of Effexor caught my attention. Was anyone experiencing those while on it?? I have, along with my pupils being different sizes. A neurologist said I have migraines without headache and has me on another med to combat that. Now I’m wondering if all along it hasn’t been the Effexor, and if I should reach out to my psychiatrist about weaning off of it along with the second medication.

Meanwhile, I’m weathering the mini withdrawal and getting back on. No fun at all!!!

Thank you for your thoughts and input.